Im so scared. I am a mother of four young children. For 3 years i abused perocet and Hydocodone. Started with just one tablet once a day,then 2 and then..well I hope someone understands stands me and I can just say thats how the cookie crumbles. I went cold turkey last Feb for a week and half,where I stayed at my sisters house,with complete family support so the kids were well tended to. And I acheived my goal of getting off pain medication.IT WAS THE WORSE WEEK IN MY LIFE> My other question is will this experience be anything like what i went through then? I must mention that the entire time I was withdrawing from the pain medication abuse, i was taking motrin, and after 7 days consistant use of just motrin alone I developed an ulcer which burst and It landed me in icu after given 2 hours to live because I had bleed so much thru my bowel,all along thinkin I was just have bad loose black stools,not aware that blood doesnt always appear red.I manage to have tubes taken out of my nose,mouth and stomach and released from hospital one mth later. At that point I wasnt on any suboxone, but somewhere in the mix of being a single mom of 4 I kept thinking of that good energetic feeling and the care free attitude that seem to come in that little white pill package I ended up using for another 2 weeks, then decided to start taking suboxone, so there goes, Now im 3 days without any and I am scared of the pain i remember making its way back into my body. I read others but it seems they were on alot higher doses that I was.So I decided to try this for myself. If for some reason there is someone there that does have time to read all this ,i do have another question. ..is it safe for me to go through this without doc supervision..Please anwser back, but if noone does I must say I feel some sort of completion by just typing this... at nearly 2 am lol
Well first off we are all in different time zones here its just barely midnight on my watch. Lets start off with the ICU incident wow how much motrin did you take mommy? very dangerous. Next let me say from experience some people have done rather well on suboxone but there is a higher demand for methadone cause suboxone takes so long to set in and methadone is a bit faster. Also dont be scared we are here if the doc cant be 24/7 someone will always be around to talk to you. I know you were asking about the pain and withdrawls with medicine like suboxone and methadone there will be none of that suboxone is an opiate as well just doesnt give you the euphoria like vicodins do. Its also better to start any new medicine at a low dose so you can become comfortable with the medicine and get familiar with it. And last but not least you need to take care of yourself your a mommy of 4 beautiful children gods children and are blessed to have every single one of them.
Im a mother of 1 and it took 10 years for me to have just this one i envy you for being so lucky. You will probably hear from alot of my good friends on this site sweetlemon,maso,nicki,and christine im really tired right now so bare with me there is so many wonderful people here i cant think of them all but these are usually the first if not second ones you will here from. Anywho it wont be long believe in yourself i already do i think you are doing this mostly for you children am i right and that is a very good reason:). If its okay i would like to add you as a friend in case there is something in private you would like to discuss. Otherwise stay strong think about the bigger and better picture and enjoy my good friends advice take care mommy of 4. Also love your user id name i think it suits you well. Talk to you soon i hope goodnight.
I know exactly how you felt during that week you withdrew from the oxys. Boy do I sympathize!! Are the Subs prescribed? If so, tell doc you want off of them asap. And you are right, there are much higher doses. If they aren't prescribed, no one here will judge you, maybe a slight warning which I think everyone whose been there can say "I deserved it." What helped me the most was having close friends to help me through. They supported me, talked with me, ran to the corner drug store for all the OTC meds that would help. I can say with pretty much certainty (I may be corrected) but the week of hell you went through before with the Oxy's? THIS will be easier. Think back not about the misery and pain, but how your friends and family came to your urgent call that you were in trouble. It will save you again sweetheart, emotionally and spiritually, which does help you feel a bit better physically... I promise you.
There are a few people on here that are experts on Suboxone. I am sure at least one of them will be knocking on your door very soon, just hang in there.
My Very Best Wishes and Luck to You,
Hi Lordandyou, May I just say wow, you have been through a poop-storm!!
I took subs for two days and decided I didn't like it, so I cold turkeyed off of prescribed OxyContin. (sorry gang, as I am boring all with the same ol' story)
You are going to be just fine!! You can do this!! If it is too awful talk to your doctor and get back on the suboxone if need be... or not.
How are you feeling today? Are you feeling withdrawal symptoms? Please post again, so we know how you are.
Again, you can do this!!! Fight the good fight, you have 5 good reasons, your children and YOURSELF!!
I have been on suboxone for a little over a year( had a dependency to oxycotin) I detoxed at the local hospital and was put on suboxone ( 8mg) recently my Dr has decreased my dosage to .4 (mg)~( half) I was also seeing a AODA councelor as part of the "program"~ I missed my last appt ( totally forgot) so now I will be cut-off, I am wondering how bad the withdrawls are I was taking .2 daily... not looking forward to it as i too have a child to care for..Can a dr do this..just cut you off??? To answer your question I DON'T think u need a Dr to detox, but maybe some one to help you take care of your kids, as i believe u will get sick... I feel your pain..and i will NOT EVER USE again as the withdrawls off opiates are horrible!! I dont ever want to feel like that again...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking about 2mg a day of Suboxone for about 4 weeks to kick a few month hydro and perc?
Posted 2 Jun 2010 • 3 answers
Posted 9 Aug 2010 • 1 answer
Posted 10 Oct 2010 • 1 answer
Posted 6 Jun 2011 • 2 answers
Posted 3 Feb 2012 • 1 answer